# SDR REXA2013092501939

- Difficulty date: September 25, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Antenna Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER NR 1 TRANSMITTER ANTENNA BASE PLATE CORRODED.  REPLACED  BASE PLATE IAW SRM 51-42-06, PN MM670-70326-003,
